# SDR CA140211012

- Difficulty date: February 10, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Diamon DA20-C1
- Aircraft time: 6,489 hours
- Engine: Cont IO240B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Indicator
- Part number: 2279301000
- Condition: Inaccurate
- Location: Oil Pressure
- Part time: 1,107 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(CAN) PILOTS REPORTED OIL PRESSURE DROPPED AS LOW AS 10 PSI IN THE CIRCUIT. MAINTENANCE FOUND GAUGE TO BE READING 15 TO 20 PSI LOWER THAN A CALIBRATED SHOP GAUGE.  THE GAUGE AND THE SENDER WERE REPLACED WITH A NEW SET AND THE ACFT WAS RUN WITH NO FURTHER FAULTS.
